MathSciNet Relay Station
MathSciNet bibliographic data
MR333989 (48 #12308) 52A40
Diskant, V. I. Sharpenings of the isoperimetric inequality. (Russian) Sibirsk. Mat. Ž. 14 (1973), 873–877, 911.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement